# SDR V0XR413Y041111003

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 7,367 hours, 5,069 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: SH670318753S
- Condition: Corroded
- Location: Zone 100
- Part time: 7,367 hours, 5,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FLOOR SUPPORTS NEXT TO MAIN PASSENGER DOOR KICK PLATE CORRODED. REMOVED AND INSTALLED NEW KICKPLATE ANGLE ON FWD FUSELAGE FLOOR SUPPORT NEXT TO PASSENGER DOOR IAW SRM 53-21-23, SRM 51-42-06, SRM 51-40-11.
